# SDR DHL99724003

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE OIL BYPASS LIGHT ILLUMINATED, OIL TEMP WENT TO 150.  PERFORMED ENGINE SHUTDOWN.  REMOVED AND REPLACED ENGINE PER MM 71-01-14.
